69.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Herceptim and weight gain

2 REPLIES 2
Lola65
Member

Re: Herceptim and weight gain

I've had 10 of my 18 doses of Herceptin and my weight is steady. I gained a stone on chemo mainly due to eating comfort foods! I haven't lost any since I finished in July, but haven't gained any and am not dieting at the moment. I've never heard of anyone blaming Herceptin for weight gain, but there are plenty of ladies complaining about weight gain on the hormone suppressing tablets. It could be the Anastrasole.

Witchypoo
Member

Re: Herceptim and weight gain

Hi there - I'm due to have my last Herceptin in a couple of weeks and haven't been too bad apart from aching joints and feeling really tired.  I've been on Slimming World since the beginning of April and have lost a stone and a half overall but am losing heart cos it's taking so long (my hubbie's been doing it too and has lost three and a half stone in the same time).  I saw my oncologist about a month ago and asked if it was the Herceptin and he said it was more likely to be the Tax part of my chemo that was responsible.  Having said that, I was speaking to a lady and she said she dropped half a stone really quickly as soon as her Hercetpin stopped - I'll let you know in a month or so!!!!!!!!!!

Mejane
Member

Herceptim and weight gain

I am about to have Herceptim 6 (of 18) and apart from a few aches and pains and having much less energy, I have also put in weight! I can only put this down to the Herceptim as my diet hasn't changed. I am on Anastrasole 1mg daily. I am 5'9" and yesterday weighed in at 12 stone 7! I've put on more than a stone since my treatment started. I have been having adjuvant BC treatment since January 2013, after a WLE in November last year. I feel bloated too and fed up about the extra weight creeping up 😞 Has anyone else experienced this? Is anyone else on Herceptim also on a diet and if so how has this affected you? I do get very tired more quickly and am not sure if this is a delayed reaction to the radiotherapy which I finished in July or the Herceptim. Should I diet or ride out the treatment and then diet, I don't finish Herceptim till June next year and I'm so fed up with feeling less than 100 pc and want to do something proactive about it my weight. I suppose I'm just worried dieting will make me feel a lot worse than I do already, but hate being out of control where my weight is concerned. Any advice please?